# SDR FDEA201310202564

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: R5724938900001
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RIB 5, FWD LUG LOWER SURFACE IS CORRODED.  RT MLG RIB 5 FWD LUG CORROSION.   R & R IAW REPAIR DWG R57249389, REV B IAW EA 6-5710-T0302172, PART 1.  REPAIR CLASSIFIED AS MAJOR.
